Translator Disclaimer
September 2006 Cohomology of vector bundles from a double cover of the projective plane
I-Chiau Huang
Osaka J. Math. 43(3): 557-579 (September 2006).

Abstract

The paper deals with locally free sheaves $\mathcal{F}_{p,q}$ on $\mathbb{P}^{2}$ obtained from a morphism $\mathbb{P}^{1}\times\mathbb{P}^{1}\to\mathbb{P}^{2}$. Bases of $\mathrm{H}^{i}(\mathbb{P}^{2},\mathcal{F}_{p,q})$ are explicitly given in terms of elements of certain local cohomology modules, which built up canonically a complex for computing cohomology modules of locally free sheaves on $\mathbb{P}^{2}$.

Citation

Download Citation

I-Chiau Huang. "Cohomology of vector bundles from a double cover of the projective plane." Osaka J. Math. 43 (3) 557 - 579, September 2006.

Information

Published: September 2006
First available in Project Euclid: 25 September 2006

zbMATH: 1107.14031
MathSciNet: MR2283409

Subjects:
Primary: 14F05, 14J60
Secondary: 13D45

Rights: Copyright © 2006 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.43 • No. 3 • September 2006
Back to Top